# SDR SWAA2019081435891

- Difficulty date: July 28, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 48,220 hours, 31,372 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 147A0060
- Condition: Corroded
- Location: Bs 877
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STRINGER SPLICE CORRODED  AT BS. 887, STR 24L, ON OUTBOARD SIDE AT FASTENERS. / REPAIRED STRINGER PER SRM.
